# SDR SWIA2018040244453

- Difficulty date: March 7, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 32,873 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 532-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AT LBL 43,  BS 562 - 621.   REPLACED THE DOOR SILL IAW SRM.
